| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the ball bearing was missing from an instrument and another instrument had a chip out of it.It was noticed after cleaning.There was no known patient involvement.
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-01501.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The shim was found to exhibit signs of repeated use and have one of components disassembled / missing.The components were not returned.The device history record was reviewed and no discrepancies relevant to the reported event were found.The root cause of the reported issue is attributed to the over 5 years of use in the field and the normal damage that occurs.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.